A pseudoconcave generalization of Grauert's direct image theorem : II
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 24 (1970) no. 3, p. 439-489
@article{ASNSP_1970_3_24_3_439_0,
     author = {Siu, Yum-Tong},
     title = {A pseudoconcave generalization of Grauert's direct image theorem : II},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 24},
     number = {3},
     year = {1970},
     pages = {439-489},
     mrnumber = {268411},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1970_3_24_3_439_0}
}
Siu, Yum-Tong. A pseudoconcave generalization of Grauert's direct image theorem : II. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 24 (1970) no. 3, pp. 439-489. http://www.numdam.org/item/ASNSP_1970_3_24_3_439_0/

[1] Andreotti, A. and Grauert, H. Théorèmes, de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France 90 (1962), 193-259. | Numdam | MR 150342 | Zbl 0106.05501

[2] Grauert, H. Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer

[2] Grauert, H. Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen, I.H.E.S. No. 5 (1960). Berichtigung, I.H.E.S. No. 16 (1963), 35-36. | Numdam | Zbl 0158.32901

[3] Grauert, H. The coherence of direct images, L'Enseignement mathématique, 16 (1968), 99-119. | Zbl 0164.09501

[4] Gunning, R.C. and Rossi, H. Analytic Functions of Several Complex Variables, Prentice-Hall, Englewood Cliffs, N. J., 1965. | Zbl 0141.08601

[5] Knorr, K. Über den Grauertschen Kohärenzsatz bei eigentlichen holomorphen Abbildungen I, II. Ann. Scuola Norm. Sup. Pisa 22 (1968), 729-761; 23 (1969), 1-74. | Numdam | Numdam | Zbl 0177.34401

[6] Richberg, R. Stetige streng pseudokonvexe Funktionen. Math. Ann. 175 (1968), 257-286. | MR 222334 | Zbl 0153.15401

[7] Siu, Y.-T. Extending coherent analytic sheaves, Ann. Math. 90 (1969), 108-143. | MR 245837 | Zbl 0181.36301

[8] Siu, Y.-T. ON-approximable and holomorphio functions on complex spaces, Duke Math. J. 36 (1969), 451-454. | MR 245838 | Zbl 0181.36202